# SDR DALA2024012200904

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 53,376 hours, 37,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200-205
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BTW STA Y=200/205 AND L 18L AND L 17L AT DOOR JAMB L1. SUMMARY OF NRC 00304: CORROSION LEVEL 2. CORROSION ON WEB BTW STA Y=200/205 AND L 18L AND L 17L AT DOOR JAMB L1 WAS REPAIRED PER ERA 614628-14 REV ORIGINAL SECTION I PERMANENT REPAIR. ASSOCIATED ERA 14-614628 ADDED FOR AC 9585. (LP #0162663)
